Economics at your fingertips  

Simultaneous Equations with Three Way Error Components

Marius Amba ()

Journal of Quantitative Economics, 2021, vol. 19, issue 3, No 8, 583-596

Abstract: Abstract This paper derives limited and full information estimators for structural parameters of a simultaneous equations model with three-way error components for balanced panels. The model consists in a finite number of equations that incorporates three dimensions: area, individual and time. Monte Carlo experiments illustrate the gain in efficiency by performing their estimators rather than the existing procedures for simultaneous one-way and simultaneous two-way error components.

Keywords: Panel data; Simultaneous equations; Three-way error components (search for similar items in EconPapers)
JEL-codes: C13 C36 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s40953-021-00236-0

Access Statistics for this article

Journal of Quantitative Economics is currently edited by Dilip Nachane and P.G. Babu

More articles in Journal of Quantitative Economics from Springer, The Indian Econometric Society (TIES) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2023-11-13
Handle: RePEc:spr:jqecon:v:19:y:2021:i:3:d:10.1007_s40953-021-00236-0